# SDR ASAA0440022

- Difficulty date: February 4, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348126
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - NR 2 FLAP TRACK HAS PITTING ON LOWER SIDE OF THE UPPER TRACK.  REPLACED FLAP TRACK FITTING PER AMM 27-51-49.  (M)
